Journal of Symbolic Logic

Superstable Differential Fields

A. Pillay and Z. Sokolovic

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 1 (1992), 97-108.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743893

Mathematical Reviews number (MathSciNet)
MR1150927

Zentralblatt MATH identifier
0768.03020

JSTOR
links.jstor.org

Citation

Pillay, A.; Sokolovic, Z. Superstable Differential Fields. J. Symbolic Logic 57 (1992), no. 1, 97--108. https://projecteuclid.org/euclid.jsl/1183743893


Export citation